# SDR UPS04843035

- Difficulty date: August 24, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE ON PREFLIGHT TEST.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK NORMAL.
